# SDR ASMF201312004

- Difficulty date: November 24, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N520AM
- Make and model: Boeing 737-81Q
- Aircraft serial: 29052
- Aircraft time: 41,019 hours, 14,670 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 5172
- Condition: Failed
- Location: Ac Bay
- Part time: 41,019 hours, 14,670 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, DURING TAXING THE RT PACK TEMP REACHED MORE THAN 60 CELSIUS DEGREES & BOTH PACKS REACHED LESS THAN 18 CELSIUS DEGREES IN PAX CABIN.  THE TEMP CONTROL VLV FAILED SO THE REPORT WAS DEFERRED IAW MEL 21-33 CAT C AT GDL, THE TEMP CONTROL VLV WAS REPLACED IAW AMM 21-51-10, TESTED CORRECT.
